MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP METALBACK CC TRIO Ø58 MM

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP METALBACK CC TRIO Ø58 MM
Model Number 01.26.45.0058
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about2 years and 1 monthfrom the primary, the patientcame in reporting pain due toloosening of the acetabular shell.There was no loosening of the femoral component and no infection.The surgeon revised cup, head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 2 december 2025.Lot 2303353: (b)(4) items manufactured and released on 24-may-2023.Expiration date: 07-may-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation 2 years after primary cementless tha, the cup is found mobilized and needs revision.We were given only the pre-revision xray, that shows a cup significantly lateralized, with marked protrusion from the superior aspect of the acetabulum.We do not have the post-primary radiograph, so we cannot tell with certainty if this position is the result of a migration process or if this was the original position.It is clear from the image that at pre-revision the bone contact of the cup is limited and poor, and if this was the postoperative condition, the cause for mobilization should be sought in the cup position.Root cause:aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
VERSAFITCUP METALBACK CC TRIO Ø58 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23836925
Report Number3005180920-2025-01239
Device Sequence Number20103968
Product Code LZO
UDI-Device Identifier07630030807800
UDI-Public07630030807800
Combination Product (Y/N)N
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.45.0058
Device Lot Number2303353
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight95 KG